A comparison result for perturbed radial p-Laplacians

R Manasevich, GH Sweers

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)


Consider the radially symmetric p-Laplacian for p2 under zero Dirichlet boundary conditions. The main result of the present paper is that under appropriate conditions a solution of a perturbed (radially symmetric) p-Laplacian can be compared with the solution of the unperturbed one. As a consequence one obtains a sign preserving result for a system of p-Laplacians which are coupled in a nonquasimonotone way. Author Keywords: Author Keywords: p-Laplacian system; Positivity; Noncooperative coupling
Original languageUndefined/Unknown
Pages (from-to)1-19
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 2004


  • ZX CWTS JFIS < 1.00

Cite this